# Joint CCO Community Advisory Council Meeting 2-28-2022 12:00 – 2:00

Join Zoom Meeting https://us06web.zoom.us/j/88984512040?pwd=ZWd5UWIJVGF2alZRb3Y4T1BZVm52dz09

Meeting ID: 889 8451 2040

 Passcode: 4+ix?0HG
 the 0 is a ZERO
 4 + I x ? 0 H G

 One tap mobile
 +17207072699,,88984512040#,,,,\*76641335# US (Denver)

 +12532158782,,88984512040#,,,,\*76641335# US (Tacoma)

Agenda – Facilitated by Char Reavis, CAC Co-Chair

### I. Welcome and Introductions – 12:00 – 12:15 PM (15 minutes)

- a. Members, Guests, & Staff
- b. Public Comment

### II. Process: Routine Approvals – 12:15 – 12:35 PM (25 minutes)

- a. January minutes
- b. Committee/Workgroup Charters
- c. Prevention Workgroup Proposal for Family Check-up

# III. Updates – 12:35 – 1:00 PM (25 minutes)

- a. Questions on meeting packet
  - i. CAP written updates
  - ii. OHA updates
- b. Committee/Workgroup Written Updates
  - i. Health Equity Committee
  - ii. Member Engagement Committee
  - iii. Prevention Workgroup
  - iv. Rural Advisory Committee
- c. Prescription access

#### IV. 2022 Planning – 1:00 – 1:20 PM (20 min)

- V. CCO Presentation: Health Equity Plans 1:20 2:00 PM (40 min)
  - a. Demond Hawkins & Leilani Brewer

## **Meeting Schedule**

CAC Networking Session – March 31, 12:45 to 1:30pm

*Please contact Teresa Coppola (<u>teresa.coppola@lanecountyor.qov</u>) if you would like to participate in any of the following committees/workgroup:* 

- Member Engagement Committee March 2, 9:30 to 11am
- Health Equity Committee March 17, 11:30am to 12:30pm
- Rural Advisory Committee March 9, 11am to 12:30pm
- Prevention Workgroup March 15, 1:30 to 3pm